Decompositions of infinitely divisible laws without a Gaussian component
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 48-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a12,
author = {I. V. Ostrovskii},
title = {Decompositions of infinitely divisible laws without a {Gaussian} component},
journal = {Doklady Akademii Nauk},
pages = {48--51},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a12/}
}
I. V. Ostrovskii. Decompositions of infinitely divisible laws without a Gaussian component. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 48-51. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a12/